# SDR SWAA022156

- Difficulty date: September 16, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 68,495 hours, 76,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901151
- Part serial: 20721182
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
